MathSciNet Relay Station
MathSciNet bibliographic data
MR2365453 81T45 (11F23 11Z05 32G20 32Q25 81T30)
Aganagic, Mina; Bouchard, Vincent; Klemm, Albrecht Topological strings and (almost) modular forms. Comm. Math. Phys. 277 (2008), no. 3, 771–819.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement